# SDR DL757952834

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003178A
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 9 SLAT PANEL WAS FOUND WITH DELAMINATION TO T/E WEDGE.  REPAIRED PER SRM 57-42-03.
